but i believe it was around my ovulation time. I took both plan b pills around 50 hours after having intercourse. A week after taking the pills I had two days of light spotting. I have 5 days before my period is actually missed. Could the light spottibg be a sign of pregnancy?
If you're talking about taking one lot of Plan B in 2 doses, then that's one thing, but if you're talking about taking 2 doses of Plan B One Step, then overdosing on Plan B is no more effective than taking 1 dose, & will just really mess up your menstrual cycle, & likely give a lot of hormonal side effects.
If you were already ovulating when you took the pills, then Plan B will not work. You need a pill called EllaOne, instead. It can be taken within 5 days of the unprotected sex.
Hopefully you won't have been right on ovulation time. It's just a case of doing a pregnancy test when the next period does not start on time. Your symptoms don't give anything away, unfortunately. It could be caused by the pills or by pregnancy.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Dec 2013 • 3 answers
Posted 5 May 2014 • 1 answer
Posted 12 Mar 2015 • 2 answers
Posted 9 Apr 2015 • 2 answers
Posted 9 days ago • 2 answers